@article{(Open Science Index):https://publications.waset.org/pdf/15126,
	  title     = {An Application of Differential Subordination to Analytic Functions},
	  author    = {Sukhwinder Singh Billing and  Sushma Gupta and  Sukhjit Singh Dhaliwal},
	  country	= {},
	  institution	= {},
	  abstract     = {the present paper, using the technique of differential subordination, we obtain certain results for analytic functions defined by a multiplier transformation in the open unit disc E =  z : IzI < 1. We claim that our results extend and generalize the existing results in this particular direction
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {3},
	  number    = {7},
	  year      = {2009},
	  pages     = {551 - 553},
	  ee        = {https://publications.waset.org/pdf/15126},
	  url   	= {https://publications.waset.org/vol/31},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 31, 2009},
	}